Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 9, NWS Amarillo, TX

April 21, 2020Hemphill County, Roberts County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 21, 2020, 6:15 PM CDT for Hemphill County, Roberts County, Texas. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2020, 6:15 PM CDT (23:15 UTC)
Expired
Apr 21, 2020, 7:15 PM CDT
In force
60 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hemphill County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 131 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 6:48 PM CDTHAIL 1.254 S Canadian, TXCOPIOUS AMOUNTS OF HALF DOLLAR SIZE HAIL REPORTED BY A STORM CHASER ON HIGHWAY 60 SOUTH OF CANADIAN.
Apr 21, 6:55 PM CDTHAIL 15 S Canadian, TX
Apr 21, 7:10 PM CDTHAIL 11 S Canadian, TXTRAINED SPOTTER REPORTED ONE INCH HAIL JUST SOUTH OF CANADIAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 3:11 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2020-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2020-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2524 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

331 
WUUS54 KAMA 212315
SVRAMA
TXC211-393-220015-
/O.NEW.KAMA.SV.W.0009.200421T2315Z-200422T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
615 PM CDT Tue Apr 21 2020

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Roberts County in the Panhandle of Texas...
  Hemphill County in the Panhandle of Texas...

* Until 715 PM CDT.

* At 615 PM CDT, a severe thunderstorm was located 10 miles northwest
  of Lora, or 12 miles north of Miami, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           Hail damage to vehicles is expected.

* Locations impacted include...
  Canadian, Lake Marvin and Lora. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Amarillo.

&&

LAT...LON 3562 10021 3562 10034 3583 10087 3600 10077
      3594 10011
TIME...MOT...LOC 2315Z 279DEG 21KT 3586 10068 

HAIL...1.00IN
WIND...60MPH
 
$$

Ferguson
3 follow-up statements
324 
WWUS54 KAMA 212326
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
626 PM CDT Tue Apr 21 2020

TXC211-393-220015-
/O.CON.KAMA.SV.W.0009.000000T0000Z-200422T0015Z/
Roberts TX-Hemphill TX-
626 PM CDT Tue Apr 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN ROBERTS AND HEMPHILL COUNTIES...

At 626 PM CDT, a severe thunderstorm was located 7 miles north of
Lora, or 11 miles north of Miami, moving east at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles.

Locations impacted include...
Canadian, Lake Marvin and Lora. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Amarillo.

&&

LAT...LON 3562 10021 3562 10034 3583 10087 3600 10077
      3594 10011
TIME...MOT...LOC 2326Z 279DEG 21KT 3585 10060 

HAIL...1.50IN
WIND...60MPH
 
$$

Ferguson
553 
WWUS54 KAMA 212346
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
646 PM CDT Tue Apr 21 2020

TXC211-393-220015-
/O.CON.KAMA.SV.W.0009.000000T0000Z-200422T0015Z/
Roberts TX-Hemphill TX-
646 PM CDT Tue Apr 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN ROBERTS AND HEMPHILL COUNTIES...

At 646 PM CDT, a severe thunderstorm was located 7 miles north of
Lora, or 11 miles southwest of Canadian, moving east at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles.

Locations impacted include...
Canadian and Lake Marvin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Amarillo.

&&

LAT...LON 3567 10019 3571 10035 3583 10087 3600 10077
      3594 10011
TIME...MOT...LOC 2346Z 262DEG 18KT 3585 10056 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

Ferguson
655 
WWUS54 KAMA 212350
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
650 PM CDT Tue Apr 21 2020

TXC211-393-220015-
/O.CON.KAMA.SV.W.0009.000000T0000Z-200422T0015Z/
Roberts TX-Hemphill TX-
650 PM CDT Tue Apr 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN ROBERTS AND HEMPHILL COUNTIES...

At 649 PM CDT, a severe thunderstorm was located 7 miles north of
Lora, or 9 miles southwest of Canadian, moving east at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters. At 647 PM CDT, trained spotters 
         reported half dollar size hail along Highway 83 4 miles 
         south southwest of Canadian.

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles.

Locations impacted include...
Canadian and Lake Marvin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Amarillo.

&&

LAT...LON 3567 10019 3571 10035 3583 10087 3600 10077
      3594 10011
TIME...MOT...LOC 2349Z 273DEG 20KT 3585 10053 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

Ferguson

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 1:34 PM CDT, 4 hours 41 minutes earlier.

Area forecast discussion, Apr 21, 1:34 PM CDT, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
134 PM CDT Tue Apr 21 2020

&&

.MESOSCALE UPDATE...
...Severe weather expected this afternoon to early Wednesday
morning...

* Synoptic Overview: An upper level low just east of Las Vegas, NV
  is progressing east towards the region. Short wave disturbances
  ahead of this low have been moving across the New Mexico and
  Colorado, which has helped initiate and sustain convective
  activity in southeast Colorado and northeast New Mexico
  (vicinity Raton Mesa). An H3 jet of around 100 kts, with the jet
  exit region pointing towards our northwestern zones, will serve
  as a focal point of upper level lift for this afternoon and
  early evening. Subsidence behind a departing shortwave from this
  morning's activity has helped mix drier dew points to the
  surface in the eastern Panhandles, though that should be
  short-lived before recovering.

* Mesoscale: A weak warm front is draped across the Canadian River
  Valley this afternoon, which is separating temperatures in the
  50s to lower 60s and dew points in the upper 40s to lower 50s
  from a warm and more moist airmass down south. This boundary
  will serve as an area of concern, especially for any storms that
  develop north of it and crosses over. Another feature of note is
  the development of a lee side cyclone in eastern New Mexico
  which will push off towards the east-east northeast as we
  continue into the evening and overnight hours. Finally, an EML
  is evident on the latest mid and lower level water vapor imagery
  which is helping cap the atmosphere throughout most of the
  region and will need aid from lift in order to break through.
  The combination of these features shows that convective activity
  will favor zones near and to the north of the I-40 corridor,
  though the entirety of the combined Panhandles is likely in play
  for thunderstorm activity. Model skew-T output suggests that
  approximately 50 to 70 kts of effective bulk shear will be
  available for any storm capable of sustaining an updraft, with
  approximately 500 to 1000 J/kg of mainly elevated CAPE (a little
  higher if storms become surface based) available for storms out
  west and around 1000 to 2000 J/kg of CAPE for storms out east.
  LCL heights are around 750 to 1000 meters due to the fairly low
  dew point depressions (around 10 to 20 degrees F) across western
  and southwestern portions of the region.

* Threats: All hazards are in play today, though the order of
  likelihood would be hail, winds and then tornadoes. Hail sizes
  could range from quarters to golf ball size in the western and
  northwestern zones, increasing in size to around hen egg to
  tennis ball size in the eastern zones this afternoon and evening
  in the presence of higher CAPE values in the -10 to -30C hail
  growth zone. The wind and tornado threat are conditional on
  storms becoming surface based, with the former possible for
  storms that occur in the warm sector and the latter with any
  storms that can cross/anchor along the frontal boundary. This
  threat transitions to large hail late tonight into early
  Wednesday morning, as all storms are likely to be in a linear
  (and potentially elevated) mode being in the cold sector with
  sizes up to 2 inches possible.

* Timing & Location: The entire region will be under the gun for
  two separate rounds of storms. The first round is already trying
  to form in eastern New Mexico, and will progress towards the
  east and northeast during the afternoon and evening hours.
  Though the most favored areas over which these storms progress
  is in the north, it would not be surprising to see a few
  trailing storms in the southern zones should the cap be broken.
  The initial round of supercells should exit by around sunset
  tonight, before another round forms shortly after midnight in
  Oklahoma Panhandle and northern Texas Panhandles, progressing
  towards the east to east-northeast in the wake of the passing
  upper level disturbance.

* Summary: Thunderstorms, with a few supercells, are expected this
  afternoon and evening. Another round of thunderstorms, some of
  which could be severe, is also possible early Wednesday morning.
  The first round of activity could bring all hazards, with order
  of likelihood being hail, wind and then a tornado. Overnight
  activity would potentially support large hail, with a greatly
  reduced chance for any damaging wind gusts or tornadoes. The
  best chance for such storms favors regions along and to the
  north of the I-40 corridor for both waves of activity.

Bieda

&&

.DISCUSSION...Wednesday through Monday Night...

Lingering shower and thunderstorm activity is possible in the
eastern portions of the combined Panhandles through Wednesday
afternoon, with northerly flow behind an exiting low pressure
system. This will aid in keeping day time highs about 10 degrees
cooler than those observed today due to a milder airmass being in
place. After this low exits, the flow turns northwesterly with a
shortwave ridge passing over the region Thursday afternoon and
evening. Drier conditions along with rising heights will help
increase day time highs into the upper 70s and lower 80s with
mostly clear skies. Another shortwave trof should arrive late
Thursday into Friday, helping to kick off another round of showers
and thunderstorms favoring the northern Panhandles. In addition,
daytime highs should be back down into the upper 60s and lower
70s on Friday. A longwave ridge should move into the area on
Saturday and bring a warming trend into early next week. Highs
should gradually increase from the upper 60s/lower 70s on Saturday
to the mid to upper 80s on Monday.

Bieda

&&

.AVIATION...Previous Discussion...18Z TAFs...Showers and
thunderstorms, some of which could be severe, is expected at all
terminals during the next 24 hours. Two waves of this activity is
expected, the first expected between 21/20Z thru 22/03Z and
another round AFT 22/05Z. The first round will bring the potential
for damaging wind gusts, hail and even a tornado, while the
second round is firmly focused on the hail potential. Ceilings
will be around 2000 ft AGL or higher, so MVFR restrictions are
quite likely. Winds today will primarily be out of the south to
southeast around 10 to 20 kts, before switching out of the north
behind a frontal boundary AFT 22/13Z around 20 to 25 kts. Shower
and thunderstorm activity will continue after frontal passage
favoring KDHT/KGUY.

Bieda

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                73  50  68  45  79 /  30  50  30   0   0
Beaver OK                  74  49  67  44  80 /  60  90  60   0   5
Boise City OK              66  45  67  41  77 /  80  80  30   0   5
Borger TX                  76  52  70  46  82 /  50  60  40   0   0
Boys Ranch TX              76  49  71  43  82 /  40  50  30   0   0
Canyon TX                  77  49  71  43  81 /  30  30  20   0   0
Clarendon TX               75  54  71  48  82 /  20  50  30   0   0
Dalhart TX                 70  45  69  41  79 /  60  60  30   0   0
Guymon OK                  71  48  67  43  79 /  70  80  50   0   5
Hereford TX                77  47  71  43  82 /  20  20  20   0   0
Lipscomb TX                76  52  66  46  81 /  50  80  60   0   0
Pampa TX                   74  52  67  46  79 /  40  70  50   0   0
Shamrock TX                77  55  71  49  82 /  30  70  40   0   0
Wellington TX              77  56  74  49  83 /  20  60  30   0   0

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

98
Hazardous weather outlook, Apr 21, 3:14 PM CDT, 3 hours 1 minute before
Hazardous Weather Outlook...UPDATED
National Weather Service Amarillo TX
314 PM CDT Tue Apr 21 2020

OKZ001>003-TXZ001>020-317-220815-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
314 PM CDT Tue Apr 21 2020

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Isolated to scattered thunderstorms are expected this afternoon
and tonight across the combined Panhandles, favoring the northern
and eastern parts of the region. The strongest storms could
become severe with large hail and strong winds being the main
threats. The chance for tornadoes can't be ruled out this
afternoon and evening. Large hail becomes the main threat
overnight. A Severe Thunderstorm Watch is in effect until 10 PM
CDT this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional thunderstorms will be possible going into Wednesday,
and then again Thursday night through Friday across most of the
Oklahoma and Texas Panhandles. Severe storms can't be ruled out
early Wednesday morning in the eastern Panhandles, but otherwise
severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed for this afternoon through tonight.

Schneider

In the hours before

Local storm report, Apr 21, 5:07 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
507 PM CDT TUE APR 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             4 SSW GRUVER            36.21N 101.44W
04/21/2020  E0.75 INCH       HANSFORD           TX   PUBLIC

            REPORT RECEIVED VIA MPING.

&&

EVENT NUMBER AMA2000252

BIEDA
Special weather statement, Apr 21, 5:16 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Amarillo TX
516 PM CDT Tue Apr 21 2020

TXZ001-006-212300-
Hartley TX-Dallam TX-
516 PM CDT Tue Apr 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DALLAM AND
NORTHEASTERN HARTLEY COUNTIES UNTIL 600 PM CDT...

At 515 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Dalhart, moving southeast at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Dalhart and Conlen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.

LAT...LON 3639 10235 3621 10216 3594 10238 3608 10259
TIME...MOT...LOC 2215Z 293DEG 19KT 3622 10247

Guerrero
Special weather statement, Apr 21, 5:21 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Amarillo TX
521 PM CDT Tue Apr 21 2020

TXZ003-004-212245-
Ochiltree TX-Hansford TX-
521 PM CDT Tue Apr 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HANSFORD AND WESTERN
OCHILTREE COUNTIES UNTIL 545 PM CDT...

At 521 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles south of Spearman, moving northeast at 35 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Spearman, Waka and Farnsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

LAT...LON 3627 10070 3606 10108 3605 10120 3627 10141
      3650 10107
TIME...MOT...LOC 2221Z 224DEG 31KT 3613 10117

Ferguson
Special weather statement, Apr 21, 5:41 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Amarillo TX
541 PM CDT Tue Apr 21 2020

TXZ009-212315-
Roberts TX-
541 PM CDT Tue Apr 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROBERTS COUNTY UNTIL 615
PM CDT...

At 541 PM CDT, Doppler radar was tracking a strong thunderstorm 21
miles northwest of Codman, or 22 miles northwest of Miami, moving
east at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northern Roberts
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.

LAT...LON 3582 10109 3602 10109 3606 10072 3606 10059
      3574 10057
TIME...MOT...LOC 2241Z 260DEG 25KT 3590 10096

Ferguson
Local storm report, Apr 21, 5:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
555 PM CDT TUE APR 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             5 S CONLEN              36.16N 102.24W
04/21/2020  E0.75 INCH       DALLAM             TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED DIME SIZE HAIL ON TWITTER.

&&

EVENT NUMBER AMA2000253

BIEDA
Special weather statement, Apr 21, 6:06 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Amarillo TX
606 PM CDT Tue Apr 21 2020

TXZ003-004-008-009-212330-
Hutchinson TX-Ochiltree TX-Roberts TX-Hansford TX-
606 PM CDT Tue Apr 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUTCHINSON...
SOUTHEASTERN HANSFORD...NORTHWESTERN ROBERTS AND SOUTHWESTERN
OCHILTREE COUNTIES UNTIL 630 PM CDT...

At 606 PM CDT, Doppler radar was tracking two strong thunderstorms,
the first 7 miles southwest of Spearman and the second near Pringle.
Both were moving east at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Spearman, Morse and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.

LAT...LON 3576 10107 3594 10162 3598 10162 3633 10133
      3622 10079
TIME...MOT...LOC 2306Z 271DEG 28KT 3612 10130 3595 10142

Ferguson

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 3:06 PM CDTSpecial Weather StatementAMASherman39 min
Apr 21, 3:16 PM CDTSpecial Weather StatementAMADallam44 min
Apr 21, 3:39 PM CDTSpecial Weather StatementAMASherman51 min
Apr 21, 4:16 PM CDTSpecial Weather StatementAMAHutchinson44 min
Apr 21, 4:29 PM CDTSevere Thunderstorm WarningAMADallam61 min
Apr 21, 4:38 PM CDTSpecial Weather StatementAMAHansford37 min
Apr 21, 4:51 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Roberts54 min
Apr 21, 5:16 PM CDTSpecial Weather StatementAMADallam44 min
Apr 21, 5:21 PM CDTSpecial Weather StatementAMAHansford, Ochiltree24 min
Apr 21, 5:41 PM CDTSpecial Weather StatementAMARoberts34 min
Apr 21, 6:06 PM CDTSpecial Weather StatementAMAHansford24 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.